# SDR AALA202512160795

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N444UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10692
- Aircraft time: 15,745 hours, 4,315 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT BRAKE SPONGY AND REQUIRES SIGNIFICANTLY MORE PEDAL DEFLECTION FOR EQUAL BRAKING. PERFORMED NORMAL BRAKE BLEEDING ON NR 1 & 2 BRAKES, IAW AMM 32-42-00-870-001-A. FOUND AIR IN SYSTEM. CLEARED ALL AIR.
